Published articles

Published articles 1 records found  Search took 0.00 seconds. 
7 p, 266.0 KB Periodic solutions of some classes of continuous second-order differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba (Algèria). Department of Mathematics)
We study the periodic solutions of the second--order differential equations of the form x x^n = f(t), or x.
2017 - 10.3934/dcdsb.2017022
Discrete and Continuous Dynamical Systems. Series B, Vol. 22 Núm. 2 (2017) , p. 477-482  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.